# SDR SWIA200211267

- Difficulty date: September 27, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 3,913 hours, 3,133 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE CLIMBING THROUGH 15,000.  RETURNED TO SLC.  PERFORMED SELF TEST OF HSTCU AND STAB TRIM CHANNEL NR 1.  ALL TEST NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.
